# SDR SWAA120770

- Difficulty date: January 30, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 51,475 hours, 41,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 65C25529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND RT SUPPORT ANGLE CORRODED AT BS 727D.  REMOVED AND REPLACED ANGLE IAW SRM.
